# SDR ASAA2020022533266

- Difficulty date: February 23, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 30,522 hours, 8,743 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO MCDU INTERMITTENTLY BLANKING. GROUNDED - YES. FOUND F/O MCDU OPERATING NORMALLY. ACCOMPLISHED B737-800 FIM 34-61 TASK 804, OPS CHECK GOOD.
